# SDR AALA202201115899

- Difficulty date: January 6, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,394 hours, 24,302 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEEDBRAKES WERE ARMED BUT DID NOT DEPLOY UPON TOUCHDOWN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
